MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE PRESERVE STEM 7MM; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. EQUINOXE PRESERVE STEM 7MM; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 300-30-07
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Migration (4003)
Health Effect - Clinical Code Pain (1994)
Date of Event 03/20/2025
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, approximately 1 year and 1 month post the initial right reverse total shoulder arthroplasty, the patient presented with pain.The patient is an amputation patient and has no legs.The surgeon suspected he had applied to much pressure to his shoulders.The liner was exchanged.A preserve stem was previously used, which had moved slightly into varus.The stem was very well fixed, so just the poly was revised.There was no issue with the poly.There was no reported breakage of a device or surgical delay/prolongation.The patient was last known to be in stable condition following the event.No further information provided.
 
Additional Manufacturer Narrative
The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.D10: (b)(6) a10012 - gps implant kit v2.(b)(6) 320-01-38 - equinoxe reverse 38mm glenosphere.(b)(6) 300-30-08 - equinoxe preserve stem 8mm.(b)(6) 320-20-00 - eq reverse torque defining screw kit.(b)(6) 300-30-07 - equinoxe preserve stem 7mm.(b)(6) 531-55-88 - ergo gps 3.2mm drill kit sterile.(b)(6) 320-15-05 - eq rev locking screw.(b)(6) 315-35-00 - glnd kwire.(b)(6) 320-10-00 - equinoxe reverse tray adapter plate tray +0.(b)(6) 531-78-20 - shouldr gps hex pins kit.(b)(6) 320-15-01 - eq rev glenoid plate.(b)(6) 320-20-22 - eq rev compress screw lck cap kit, 4.5 x 22mm.(b)(6) 320-20-30 - eq rev compress screw lck cap kit, 4.5 x 30mm.(b)(6) 320-20-18 - eq rev compress screw lck cap kit, 4.5 x 18mm.(b)(6) 320-20-30 - eq rev compress screw lck cap kit, 4.5 x 30mm.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated: h6, h11 the following sections were corrected: d1, d4, d10, g4, h4, h6 problem code, h6 component code d10: (b)(6) a10012 - gps implant kit v2 (b)(6) 320-38-00 - 145 deg pe 38mm hum liner +0 (b)(6) 320-01-38 - equinoxe reverse 38mm glenosphere (b)(6) 300-30-08 - equinoxe preserve stem 8mm (b)(6) 320-20-00 - eq reverse torque defining screw kit (b)(6) 531-55-88 - ergo gps 3.2mm drill kit sterile (b)(6) 320-15-05 - eq rev locking screw (b)(6) 315-35-00 - glnd kwire (b)(6) 320-10-00 - equinoxe reverse tray adapter plate tray +0 (b)(6) 531-78-20 - shouldr gps hex pins kit (b)(6) 320-15-01 - eq rev glenoid plate (b)(6) 320-20-22 - eq rev compress screw lck cap kit, 4.5 x 22mm (b)(6) 320-20-30 - eq rev compress screw lck cap kit, 4.5 x 30mm (b)(6) 320-20-18 - eq rev compress screw lck cap kit, 4.5 x 18mm (b)(6) 320-20-30 - eq rev compress screw lck cap kit, 4.5 x 30mm the reason for the pain and subsidence reported cannot be conclusively determined but may be related to an underlying patient condition, additional stresses on the shoulder secondary to manual wheelchair use, component sizing, positioning, impingement issues, or a combination of the above.However, this cannot be confirmed because the devices were not returned for evaluation, and relevant patient information, images, or radiographs were provided.

Brand Name
EQUINOXE PRESERVE STEM 7MM
Common Device Name
PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key22017891
Report Number1038671-2025-02060
Device Sequence Number9484790
Product Code KWT
UDI-Device Identifier10885862515759
UDI-Public10885862515759
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K162726
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number300-30-07
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/30/2025
Supplement Date Received by Manufacturer08/13/2025
Initial Report FDA Received Date05/14/2025
Supplement Report FDA Received Date08/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/21/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11; SEE H11
Outcome Attributed to Adverse Event Hospitalization;
Patient Age77 YR
Patient SexMale